# SDR SWAA2024082618082

- Difficulty date: July 26, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8724J
- Make and model: Boeing 737-8
- Aircraft serial: 42549
- Aircraft time: 12,088 hours, 5,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AT CORNER SCUFF PLATE CRACKED<[01] REMOVED AND REPLACED FWD CARGO; AFT CORNER SCUFF PLATE PER AMM 53-11-01
